Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 23486, 15 pages

Common random fixed points of compatible random operators

Department of Mathematics and Center for Advanced Studies in Mathematics, Lahore University of Management Sciences, Lahore 54792, Pakistan

Received 2 June 2005; Revised 12 April 2006; Accepted 25 April 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Izmat Beg, Adnan Jahangir, and Akbar Azam, “Random coincidence and fixed points for weakly compatible mappings in convex metric spaces,” Asian-European Journal of Mathematics, vol. 2, no. 2, pp. 171–182, 2009. View at Publisher · View at Google Scholar